# SDR YENA2024011600048

- Difficulty date: January 14, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 02020
- Aircraft time: 78,901 hours, 28,230 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE/ NOSE FWD FUSELAGE/ WINDSHIELD FRAME CENTER POST LOWER ATTACHMENT/ CRACKS- PERMANENT REPAIR (CONSIDERED A MAJOR REPAIR)
